# SDR SWAA2023022709663

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 70,432 hours, 41,659 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tail Cone
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#8 FLAP SUPPORT FAIRING TAIL CONE CRACKED REFERENCE TTG8Q00J1YP2. INSPECTION MISSING FROM ORIGINAL FAULT.<[01] ITEM PLACED ON CDL REFERENCE TTG8Q00J1YP2 FOR ORIGINAL FAULT
